# SDR ASOA2013061203821

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 26,628 hours, 24,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WOULD NOT OPEN.  ONCE IT OPENED, STARTED TO RETRACT UNCOMMANDED.  PERFORMED OP'S TEST OF THE PASSENGER DOOR POWER ASSIST MOTOR IAW AMM 52-11-08.  OP'S CHECKED GOOD.
